Alert archive / Texas / River Flood Warnings in 2015

River Flood Warning 2, NWS Amarillo, TX

May 23, 2015Wheeler County, Texas

NWS Amarillo, TX issued this river flood warning at May 23, 2015, 12:15 PM CDT for Wheeler County, Texas. It took effect at May 23, 2015, 2:49 PM CDT. It was in force for 19 hr.

The area

The outline as issued.

The facts

Issued
May 23, 2015, 12:15 PM CDT (17:15 UTC)
In effect from
May 23, 2015, 2:49 PM CDT
Expired
May 24, 2015, 9:24 AM CDT
In force
19 hr
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Flood severity
Minor

County Wheeler County, TX

The radar

The Amarillo radar (KAMA), 136 km from the middle of the area, began a volume at 17:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point North Fork of the Red River at Shamrock (SHAT2).

Action stage
9 ft
Minor stage
10 ft
Moderate stage
13 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07301300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

356 
WGUS44 KAMA 231715
FLWAMA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
1215 PM CDT SAT MAY 23 2015

...The National Weather Service in Amarillo has issued a flood 
warning for the following river in Texas... 

  North Fork Of The Red River At Shamrock 2N AFFECTING Wheeler County
.Three to five inches of rain have fallen across the headwaters of
the North Fork of the Red River. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive vehicles through flooded areas.

Know your location in relation to creeks and rivers that can become 
killers in heavy rains. Do not attempt to drive through rising water.
Do not cross areas where water is flowing...even on foot. Rapidly 
flowing water can quickly sweep you off your feet.

For graphical hydrologic information...please go to weather.gov and 
click on the Texas Panhandle. Select Rivers and Lakes near the top of
the page. The Advanced Hydrologic Prediction Service page provides 
current and forecast river information...gage locations...impacts...
and historical crest information for all forecast points by clicking 
on each point.

&&

TXC483-232115-
/O.NEW.KAMA.FL.W.0002.150523T2151Z-150524T1424Z/
/SHAT2.1.ER.150523T2151Z.150524T0000Z.150524T0224Z.NO/
1215 PM CDT SAT MAY 23 2015

The National Weather Service in Amarillo has issued a 

* Flood Warning for 
  The North Fork Of The Red River At 2 miles north of Shamrock.
* from this afternoon to Sunday morning...Or until the warning is 
  cancelled.
* At 11:45 AM Saturday the stage was 4.8 feet.
* Minor flooding is forecast.
* Flood stage is 5.0 feet.
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 6.0 feet by early this evening. The river
  will fall below flood stage by Sunday morning.
* Impact...At 5.0 feet...Water begins to spread out over the 0.2
  mile floodplain. Cattle grazing in flood plain should have access
  to higher ground. Minor farm land flooding begins to occur a few
  miles downstream from gage site.
* Flood history...This crest compares to a previous crest of 6.2
  feet on May 20 1977.

&&

LAT...LON 3526 10000 3522 10022 3535 10054 3542 10054
      3541 10020 3534 10000      

$$
2 follow-up statements
218 
WGUS84 KAMA 231951
FLSAMA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
251 PM CDT SAT MAY 23 2015

...The flood warning continues for the following rivers in Texas...
 
  North Fork Of The Red River At Shamrock 2N AFFECTING Wheeler County 
.Three to five inches of rain have fallen across the headwaters of
the North Fork of the Red River. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive vehicles through flooded areas.

For graphical hydrologic information...please go to weather.gov and 
click on the Texas Panhandle. Select Rivers and Lakes near the top of
the page. The Advanced Hydrologic Prediction Service page provides 
current and forecast river information...gage locations...impacts...
and historical crest information for all forecast points by clicking 
on each point.

&&

TXC483-232351-
/O.EXT.KAMA.FL.W.0002.150523T1949Z-150524T1600Z/
/SHAT2.1.ER.150523T1712Z.150524T0000Z.150524T0400Z.NO/
251 PM CDT SAT MAY 23 2015

...Flood Warning extended until Sunday morning...The Flood Warning 
continues for
  The North Fork Of The Red River 2 miles north of Shamrock.
* until Sunday morning...Or until the warning is cancelled.
* At  1:45 PM Saturday the stage was 5.0 feet.

* Flood stage is 5.0 feet.
* Forecast...Rise above flood stage by this afternoon and continue to
  rise to near 7.0 feet by this evening. The river will fall below 
  flood stage by early Sunday morning.
* Impact...At 8.0 feet...Significant farm and ranch land flooding 
  occurs. Cattle and farm equipment losses are possible.
* Flood history...This crest compares to a previous crest of 8.5 feet 
  on Jun 3 1995.

&&

LAT...LON 3526 10000 3522 10022 3535 10054 3542 10054
      3541 10020 3534 10000       



$$
012 
WGUS84 KAMA 240812
FLSAMA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
312 AM CDT SUN MAY 24 2015

...The flood warning is cancelled for the following rivers in ...
 
  North Fork Of The Red River At Shamrock 2N AFFECTING Wheeler 
  County
.The river has since dropped below bankfull stage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive vehicles through flooded areas.

For graphical hydrologic information...please go to weather.gov and 
click on the Texas Panhandle. Select Rivers and Lakes near the top of
the page. The Advanced Hydrologic Prediction Service page provides 
current and forecast river information...gage locations...impacts...
and historical crest information for all forecast points by clicking 
on each point.

&&

TXC483-240842-
/O.CAN.KAMA.FL.W.0002.000000T0000Z-150524T1600Z/
/SHAT2.N.ER.150523T1712Z.000000T0000Z.000000T0000Z.NO/
312 AM CDT SUN MAY 24 2015

The Flood Warning is cancelled for
  The North Fork Of The Red River At Shamrock 2N.
* At  2:45 AM Sunday the stage was 3.0 feet.

* Flood stage is 5.0 feet.
* Forecast...The river crested below flood stage at 4.8 feet. The 
  river will fall to 2.7 feet by Monday morning.
* Impact...At 5.0 feet...Water begins to spread out over the 0.2 mile 
  floodplain. Cattle grazing in flood plain should have access to 
  higher ground. Minor farm land flooding begins to occur a few miles
  downstream from gage site.
* Flood history...This crest compares to a previous crest of 4.0 feet 
  on May 25 2010.


&&

LAT...LON 3526 10000 3522 10022 3535 10054 3542 10054
      3541 10020 3534 10000       



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this river flood warning went out at May 23, 6:57 AM CDT, 5 hours 18 minutes earlier.

Area forecast discussion, May 23, 6:57 AM CDT, 5 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
657 AM CDT SAT MAY 23 2015

.AVIATION...
12Z TAFS...CLUSTER OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE
EAST/NORTHEAST ACROSS THE PANHANDLES EARLY THIS MORNING...WITH MVFR
TO IFR CONDITIONS POSSIBLE IN THE PRECIPITATION. AFTER THE RAIN
ENDS...MAY SEE A PERIOD OF MVFR CIGS THIS MORNING BUT CONDITIONS ARE
EXPECTED TO EVENTUALLY IMPROVE TO VFR THIS AFTERNOON. THUNDERSTORMS
MAY REDEVELOP LATER THIS AFTERNOON...BUT BETTER CHANCES APPEAR TO BE
EAST OF THE TERMINALS SO WILL OMIT MENTION FROM TAFS FOR NOW.

KB

&&

.PREV DISCUSSION... /ISSUED 316 AM CDT SAT MAY 23 2015/

DISCUSSION...
THUNDERSTORM CHANCES THROUGH THE HOLIDAY WEEKEND CONTINUE TO CAPTURE
THE PRIMARY FOCUS OF THIS FORECAST. MOST WIDESPREAD THUNDERSTORM
ACTIVITY AND GREATEST THREAT FOR HEAVY RAIN/FLOODING IS EXPECTED
TODAY.

CONVECTION CONTINUES TO DEVELOP ACROSS EASTERN NM EARLY THIS
MORNING...AND HAS RECENTLY BEGUN TO EXPAND INTO FAR WEST
TX...INCLUDING THE WESTERN TX PANHANDLE. THIS AS LARGE SCALE FORCING
FOR ASCENT CONTINUES TO INCREASE AHEAD OF A CLOSED UPPER LOW CHURNING
ALONG THE UT/AZ BORDER AND AN EJECTING SHORTWAVE TROUGH. A
SOUTH/SOUTHEASTERLY LLJ HAS STRENGTHENED TO 40-50 KTS IN RESPONSE TO
HEIGHT FALLS AHEAD OF THE UPPER LOW. GREATEST CONVECTIVE DEVELOPMENT
THIS FAR HAS BEEN IN A CORRIDOR ACROSS EAST CENTRAL NM WHERE LOW-
LEVEL MASS/MOISTURE CONVERGENCE HAS BEEN MAXIMIZED NEAR THE TERMINUS
OF THE LLJ.

THUNDERSTORMS WILL CONTINUE TO EXPAND IN COVERAGE THIS MORNING AND
MARCH EAST ACROSS THE PANHANDLES. THE LLJ WILL GRADUALLY VEER TO MORE
SOUTHERLY...CONTINUING TO PUMP LOW-LEVEL MOISTURE NORTHWARD ACROSS
THE PANHANDLES AHEAD OF THE INCREASING DYNAMIC LIFT. GIVEN THE
DEGREE OF FORCING AND ABUNDANCE OF MOISTURE TO WORK WITH...STORMS
WILL LIKELY CONTINUE TO GROW UPSCALE INTO AN MCS AS THEY WORK ACROSS
THE AREA THIS MORNING. PWATS WILL INCREASE TO OVER AN INCH THIS
VIA STRONG LOW-LEVEL MOISTURE ADVECTION...AND HEAVY RAIN IS STILL
EXPECTED AS THE CONVECTION TRANSLATES ACROSS THE AREA. IN FACT SOME
OF THE STORMS OVER EAST CENTRAL NM HAVE ALREADY DUMPED OVER 2 INCHES
OF RAIN SINCE MIDNIGHT. THE FLASH FLOOD WATCH LOOKS ON TRACK AND WILL
NOT MAKE ANY CHANGES TO IT ATTM...ALTHOUGH WESTERN PORTIONS WILL
LIKELY BE ABLE TO BE CANCELLED EARLY. SOME SEVERE THREAT WILL ALSO
EXIST WITH THESE STORMS. MUCAPES ARE CURRENTLY IN THE 500-1000 J/KG
RANGE ACROSS THE SOUTHERN TX PANHANDLE...AND ELEVATED INSTABILITY IS
EXPECTED TO STEADILY INCREASE FROM SOUTH TO NORTH REACHING AROUND OR
SLIGHTLY OVER 1000 J/KG. EFFECTIVE BULK SHEAR IS MORE THAN SUFFICIENT
FOR STORM ORGANIZATION /40-50 KTS/...BUT THE SOMEWHAT LIMITED
INSTABILITY AND TENDENCY FOR CONVECTION TO GROW UPSCALE SHOULD
PRECLUDE WIDESPREAD SEVERE STORMS THIS MORNING. EXPECT HAIL AND
STRONG WINDS TO BE THE PRIMARY THREATS.

THE PRECIPITATION WILL TAPER OFF FROM WEST TO EAST THIS MORNING AS
THE MCS PROPAGATES EASTWARD. THEN WE/LL HAVE TO SEE HOW WELL THE
ATMOSPHERE RECOVERS THIS AFTERNOON FROM THE MORNING CONVECTIVE
OVERTURNING. SOME DRIER AIR WILL TRY TO ADVECT INTO THE FAR WESTERN
PANHANDLES THIS AFTERNOON AS SURFACE LOW PRESSURE DEEPENS OVER
SOUTHEAST CO. HOWEVER...AMPLE LOW-LEVEL MOISTURE WILL REMAIN IN
PLACE ACROSS THE REST OF THE CWA...SO IF WE SEE ENOUGH BREAKS IN THE
CLOUDS THIS AFTERNOON AND MID-LEVEL LAPSE RATES ARE NOT OVERLY
WEAKENED...MODEST INSTABILITY MAY DEVELOP THIS AFTERNOON. WIND SHEAR
WILL REMAIN STRONG...SO SOME STORMS COULD BE SEVERE DEPENDING ON THE
DEGREE OF INSTABILITY. MOST OF THE THUNDERSTORM ACTIVITY SHOULD MOVE
EAST OF THE AREA BY MIDNIGHT TONIGHT.

ON SUNDAY...STORM COVERAGE SHOULD BE MORE LIMITED WITH THE BETTER
CHANCES FOCUSED ACROSS THE CENTRAL AND EASTERN PANHANDLES AS DRIER
AIR WORKS INTO THE WESTERN PANHANDLES AS THE UPPER LOW LIFTS
NORTHEAST ACROSS THE CENTRAL ROCKIES. FORCING WILL BE WEAKER AND
SHEAR LOOKS TO BE WEAKER AS WELL...BUT PLENTY OF INSTABILITY STILL
ACROSS THE EASTERN HALF OF THE AREA FOR SOME SEVERE RISK. HEADING
INTO MEMORIAL DAY...A WEAKER SHORTWAVE PIVOTING AROUND THE PARENT
UPPER TROUGH COULD KICK OFF SOME ISOLATED/SCATTERED STORMS. SHEAR
WILL BE WEAKER BY THEN...BUT INSTABILITY STILL DECENT FOR SOME
STRONG/POSSIBLY SEVERE CONVECTION.

CHANCES FOR MORE ORGANIZED/WIDESPREAD CONVECTION WILL DECREASE EARLY
NEXT WEEK...BUT THEN PICK RIGHT BACK UP BY MID TO LATE WEEK AS THE
NEXT UPPER TROUGH APPROACHES.

KB

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
     ARMSTRONG...CARSON...COLLINGSWORTH...DEAF SMITH...DONLEY...
     GRAY...HEMPHILL...HUTCHINSON...LIPSCOMB...OCHILTREE...
     OLDHAM...POTTER...RANDALL...ROBERTS...WHEELER.

OK...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
     BEAVER.

&&

14/08
Hazardous weather outlook, May 23, 3:40 AM CDT, 8 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
340 AM CDT SAT MAY 23 2015

OKZ001>003-TXZ001>020-232100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
340 AM CDT SAT MAY 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE EAST ACROSS THE
PANHANDLES THIS MORNING. THESE STORMS WILL BE CAPABLE OF PRODUCING
HEAVY RAINFALL...WHICH MAY LEAD TO FLOODING OR FLASH FLOODING. A
FLASH FLOOD WATCH IS IN EFFECT FOR ROUGHLY THE SOUTHEAST HALF OF THE
COMBINED PANHANDLES THROUGH LATE THIS EVENING.

SOME OF THE STORMS COULD BECOME SEVERE THIS MORNING...WITH LARGE
HAIL UP TO PING PONG BALL SIZE AND DAMAGING WINDS AROUND 60 MPH THE
PRIMARY HAZARDS.

ADDITIONAL THUNDERSTORMS MAY DEVELOP THIS AFTERNOON AND
EVENING...WHICH COULD BE SEVERE. LARGE HAIL AND DAMAGING WINDS WILL
AGAIN BE THE PRIMARY THREATS...BUT AN ISOLATED TORNADO CANNOT BE
RULED OUT. HEAVY RAIN WILL REMAIN POSSIBLE WITH THESE STORMS AS
WELL...WHICH COULD LEAD TO ADDITIONAL FLOODING OR FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

INTERMITTENT THUNDERSTORM CHANCES WILL CONTINUE ACROSS AT LEAST
PORTIONS OF THE PANHANDLES THROUGH FRIDAY. SOME OF THESE STORMS COULD
BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY HAZARDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

KB

In the hours before

Local storm report, May 23, 11:36 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1136 AM CDT SAT MAY 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     FLASH FLOOD      LEFORS                  35.44N 100.81W
05/23/2015                   GRAY               TX   TRAINED SPOTTER

            FLOODING ON THUT CREEK WAS MAKING PARTS OF 1ST AND 2ND
            STREETS IMPASSABLE AS WELL AS COUNTY RD 17. WATER WAS
            CLOSE TO REACHING HWY 273.

&&

EVENT NUMBER AMA1500456

FENNER
Local storm report, May 23, 11:43 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1143 AM CDT SAT MAY 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     FLASH FLOOD      11 N HEREFORD           34.98N 102.40W
05/23/2015                   DEAF SMITH         TX   TX DOT

            1062 CLOSED DUE TO HIGH WATER

&&

EVENT NUMBER AMA1500457

MJG
Local storm report, May 23, 11:45 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1145 AM CDT SAT MAY 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     FLASH FLOOD      17 W HEREFORD           34.82N 102.70W
05/23/2015                   DEAF SMITH         TX   TX DOT

            2298 SOUTH OF 1058 CLOSED DUE TO HIGH WATER

&&

EVENT NUMBER AMA1500458

MJG
Local storm report, May 23, 11:47 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1147 AM CDT SAT MAY 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     FLASH FLOOD      23 W HEREFORD           34.82N 102.80W
05/23/2015                   DEAF SMITH         TX   TX DOT

            SH214 SOUTH OF 1058 CLOSED DUE TO HIGH WATER

&&

EVENT NUMBER AMA1500459

MJG
Local storm report, May 23, 11:58 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1158 AM CDT SAT MAY 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     FLASH FLOOD      8 NW CANYON             35.06N 102.02W
05/23/2015                   RANDALL            TX   TRAINED SPOTTER

            1-2 FEET OF WATER FLOWING ACROSS 2219 6 MILES WEST OF
            2590. DEBRIS ALSO COVERING ROADWAY.

&&

EVENT NUMBER AMA1500460

MJG
Local storm report, May 23, 12:01 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1201 PM CDT SAT MAY 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 AM     FLASH FLOOD      5 NNW CANYON            35.04N 101.95W
05/23/2015                   RANDALL            TX   TRAINED SPOTTER

            1-2 FEET WATER FLOWING ACROSS FM 2590 AT WEST ROCKWELL
            ROAD.

&&

EVENT NUMBER AMA1500461

MJG

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 2:28 AM CDTSpecial Weather StatementAMAOldham47 min
May 23, 3:05 AM CDTSpecial Weather StatementAMAHartley25 min
May 23, 3:14 AM CDTSpecial Weather StatementAMAOldham16 min
May 23, 3:20 AM CDTAreal Flood AdvisoryAMAHartley, Oldham3 hr
May 23, 3:29 AM CDTSpecial Weather StatementAMAHartley46 min
May 23, 3:41 AM CDTSpecial Weather StatementAMADeaf Smith34 min
May 23, 4:05 AM CDTSpecial Weather StatementAMADallam40 min
May 23, 4:10 AM CDTSpecial Weather StatementAMADeaf Smith, Oldham50 min
May 23, 4:20 AM CDTAreal Flood AdvisoryAMADeaf Smith, Hartley, Oldham2 hr
May 23, 4:43 AM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham32 min
May 23, 4:51 AM CDTSpecial Weather StatementAMAMoore24 min
May 23, 4:59 AM CDTSpecial Weather StatementAMACarson, Potter, Randall46 min
May 23, 5:09 AM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Potter, Randall51 min
May 23, 5:18 AM CDTAreal Flood AdvisoryAMADeaf Smith, Moore, Oldham, Potter, Randall3 hr
May 23, 5:29 AM CDTSpecial Weather StatementAMAHansford, Hutchinson31 min
May 23, 5:43 AM CDTSevere Thunderstorm WarningAMACarson, Gray, Hutchinson, Roberts47 min
May 23, 5:57 AM CDTSpecial Weather StatementAMACarson33 min
May 23, 6:04 AM CDTSpecial Weather StatementAMAHutchinson26 min
May 23, 6:21 AM CDTAreal Flood AdvisoryAMADeaf Smith, Oldham3 hr
May 23, 6:28 AM CDTSpecial Weather StatementAMAGray, Ochiltree, Roberts47 min
May 23, 6:30 AM CDTAreal Flood AdvisoryAMACarson, Hutchinson3 hr
May 23, 6:43 AM CDTFlash Flood WarningAMAPotter, Randall4 hr
May 23, 6:49 AM CDTFlash Flood WarningAMADeaf Smith5 hr
May 23, 6:59 AM CDTSpecial Weather StatementAMAGray, Hemphill, Lipscomb, Ochiltree, Roberts, Wheeler46 min
May 23, 7:01 AM CDTAreal Flood AdvisoryAMACarson, Gray, Hutchinson, Roberts4 hr
May 23, 7:46 AM CDTSpecial Weather StatementAMAHemphill, Wheeler44 min
May 23, 8:26 AM CDTAreal Flood AdvisoryAMAMoore, Potter, Randall3 hr
May 23, 8:36 AM CDTSpecial Weather StatementAMACollingsworth, Hemphill, Wheeler39 min
May 23, 8:52 AM CDTAreal Flood AdvisoryAMAHansford, Ochiltree, Sherman3 hr
May 23, 9:18 AM CDTFlash Flood WarningAMAArmstrong, Carson, Collingsworth, Donley, Gray, Hemphill and 3 more3 hr
May 23, 9:28 AM CDTSpecial Weather StatementAMACollingsworth, Wheeler47 min
May 23, 10:55 AM CDTFlash Flood WarningAMAPotter, Randall3 hr
May 23, 11:01 AM CDTSpecial Weather StatementAMAArmstrong, Carson44 min
May 23, 11:37 AM CDTAreal Flood AdvisoryAMADeaf Smith3 hr
May 23, 12:23 PM CDTFlash Flood WarningAMACollingsworth, Donley, Gray, Wheeler3 hr
May 23, 12:37 PM CDTAreal Flood AdvisoryAMAArmstrong, Carson3 hr
May 23, 1:35 PM CDTRiver Flood WarningAMACollingsworth17 hr
May 23, 2:53 PM CDTSpecial Weather StatementAMARandall22 min
May 23, 3:05 PM CDTFlash Flood WarningAMAPotter, Randall3 hr
May 23, 3:12 PM CDTSevere Thunderstorm WarningAMAPotter, Randall31 min
May 23, 5:24 PM CDTAreal Flood AdvisoryAMAArmstrong4 hr
May 23, 5:32 PM CDTSpecial Weather StatementAMAArmstrong28 min

Nearby

River Flood Warnings in Texas, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.